# SDR FDEA200903190962

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR SILL BEAM C 59-C59A.  REPAIR PERFORMED BY CUT OUT THE AFFECTED PART AND INSTALLING REINFORCEMENT, FILLER AND NUT PLATES IAW RAS/EFW/9000150/2008 ISS A, APPROVED BY EA 6-5310-120197.
